Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Harmonic tori in quaternionic projective 3-spaces


Author: Seiichi Udagawa
Journal: Proc. Amer. Math. Soc. 125 (1997), 275-285
MSC (1991): Primary 58E20, 53C42
MathSciNet review: 1353402
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Burstall classified conformal non-superminimal harmonic two-tori in spheres and complex projective spaces. In this paper, we shall classify conformal non-superminimal harmonic two-tori in a 2- or 3-dimensional quaternionic projective space, which are not always covered by primitive harmonic two-tori of finite type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58E20, 53C42

Retrieve articles in all journals with MSC (1991): 58E20, 53C42


Additional Information

Seiichi Udagawa
Affiliation: Department of Mathematics, School of Medicine, Nihon University, Itabashi, Tokyo 173, Japan
Email: h01217@sinet.ad.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03638-1
PII: S 0002-9939(97)03638-1
Received by editor(s): June 26, 1995
Communicated by: Peter Li
Article copyright: © Copyright 1997 American Mathematical Society